# SDR CA020104012

- Difficulty date: November 30, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 49,202 hours, 47,487 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Part time: 49,328 hours, 52,715 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF FROM EDMONTON, ELECTRICAL SPIKE MOMENTARILY FLAG CAPT.'S ADI AUTOPILOT, WHEN SELECTED ON TRIPPED, TRIED ONE MORE TIME AND WITH LIGHT PRESSURE ON ELEVATOR ON AUTOPILOT TRIPPED AGAIN. NUMBER 1 VERTICAL GYRO AND AIR DATA COMPUTER REPLACED. SYSTEM CHECKED SERVICEABLE.
